# SDR ASAA12511405

- Difficulty date: April 13, 2012
- Submitted: April 16, 2012
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 12,518 hours, 4,052 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074926
- Part serial: 3175C
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 55,712 hours, 27,627 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING TAXI,  FMC TAKEOFF REF PAGE INDICATED TAKEOFF POWER OF 88.6 LT 88.0, RT.  DUCT PRESSURE READ 3 PSI LT 17 PSI RT.  AT CRUISE, FL 280, DUCT PRESSURE READ 3, PSI LT 43, PSI RT WITH N1 OF 78.9 PERCENT EACH ENGINE.  SUPPLY DUCT TEMP READ OFF SCALE LOW LT 24 DEG RT.  ACFT GROUNDED.  TROUBLESHOT NR1 ENGINE BLEED AIR SYS IAW MM 36-11-00-700-801.  BAR FAILED STEP G.(2)(C) 3.  SOLENOID FAILED.  REPLACED BAR IAW MM 36-11-03-00-801 AND MM 36-11-03-400-801.  ACCOMPLISHED INST TEST OF THE NR 1 ENGINE BAR IAW AMM 36-11-03-400-801. TESTED GOOD.  ACCOMPLISHED ENGINE BLEED AIR CROSSOVER OPS TEST IAW AMM 36-11-00-710-801. CHECKED GOOD.
